2019
Том 71
№ 11

All Issues

Pabyrivs’ka N. V.

Articles: 2
Article (Ukrainian)

Inverse Problem for a Two-Dimensional Diffusion Equation in a Domain with Free Boundary

Ivanchov N. I., Pabyrivs’ka N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 7. - pp. 917–927

We establish conditions for the existence and uniqueness of a smooth solution to the inverse problem for a two-dimensional diffusion equation with unknown time-dependent leading coefficient in a domain with free-boundary. The equation of unknown boundary is given in the form of the product of a known function of space variables and an unknown time-dependent function.

Article (Ukrainian)

Simultaneous Determination of Two Coefficients of a Parabolic Equation in the Case of Nonlocal and Integral Conditions

Ivanov M. I., Pabyrivs’ka N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 5. - pp. 589-596

We establish conditions for the existence and uniqueness of a solution of the inverse problem for a parabolic equation with two unknown time-dependent coefficients in the case of nonlocal boundary conditions and integral overdetermination conditions.